Will I be addicted after 3 weeks use of opiates?
- 19 May 2010 by Persise007
- 24 May 2010
i have been taking about 120mg a day of roxie 30mg... its been three weeks. will i go through bad W/d's?
I am not an expert but have had to use narcotics to control pain. You will have some withdrawal but you are better off the drug than on. All medication affects the Kidneys and Liver but short term it should be all right. Drink lots of water to flush your system of the drug.
you should suffer some withdrawl sypmtoms if you stop cold turkey (vomit, runny stool, anxiety, skin crawling etc) talk with your PCP about weening off the opiates. stopping cold turkey has serious side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2010 • 6 answers
Posted 26 May 2011 • 3 answers
Posted 11 Dec 2011 • 4 answers
Posted 14 Dec 2011 • 3 answers
Posted 3 Feb 2012 • 4 answers